# SDR R61A201508240618

- Difficulty date: August 24, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 13,320 hours, 8,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092554005
- Condition: Dented
- Location: Frame 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND A DENT ON FUSELAGE SKIN AT FRAME 24, STR 15L.  MAINTENANCE REWORKED DAMAGE IAW ETD2013-190-000001, REV D DATED 8/25/15 AND NDTM 51-00-00-916-803-A.
